MathSciNet Relay Station
MathSciNet bibliographic data
MR1231044 (95f:17004) 17B01 (17B40)
Shpilrain, Vladimir On the rank of an element of a free Lie algebra. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1303–1307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement